Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking mobic for a good many years.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4175 Questions
Question
I am taking mobic for a good many years.
Fri, 9 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Further inputs needed on the reason for which you are taking it.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Mobic (Meloxicam) is a nonsteroidal anti-inflammatory drug (NSAID). I understand that you have joint replacements done but I need to ask you the reason for which you are continuing it. I mean to ask whether you are in pain, and if so, it would help if you could elaborate on it. I would insist you to try and reduce the dose and frequency of the medicine and see if it causes any problems. If not, I would insist reducing it further.

Long term use of NSAIDs can have various adverse effects on the body. It would thus be advisable to cut down on it, if possible. Periodic follow ups with your treating physician would also be advisable.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist